I have been just put on cipralex,would like to no if there are other people out there on this and what they think and feel about the drug?I was put on this for axiexty,I posted in axiexty got one reply since this morning.I took my first pill this morning and now I feel sick to my stomach is that normal? I am also on Propranolol(beta blocker),and alprazolam which I am weening myself off of....and an asprin a day too.Anybody like to share what they think of this med please do!!
Cipralex is mainly used for treating depression. SSRIs work by preventing serotonin from being reabsorbed back into the nerve cells in the brain. This helps prolong the mood lightening effect of any released serotonin. In this way, Cipralex helps relieve depression, panic and fear.
In clinical trials, cipralex has been found to be an effective SSRI in the treatment of depression and also in relieving some of the symptoms of fear and panic. It, however, has side effects, as do all medications and will react differently with each individual.
Your doctor placed you on this medication for a reason and thought that it would help with your symptoms, so before you give up on it, I think you need to give it a chance to work. SSRI's however, take several weeks to become totally effective.
If taking the medication alone, try taking it with milk or food and that may minimize your stomach upset. Also understand, that most side effect dissipate on their own after a short period of time.
If the medication side effects are extremely bothersome, contact your provider for advice.
I tried Cipralex a short while. I noticed that my appetite went to zip and zero and after a few more days I got nauseous. I contacted the prescriber again and had it changed to Remeron. With Remeron, I've had success. I sleep well, my anxiety goes downwards and of course the depression is kept in check.
If the Cipralex is making you feel worse, I hope you continue to talk with your GP about other options.
I am desperately seeking help for what I have been going through for the past 2 years.
Here's my story in a nutshell, After I graduated from college,, I started working and for about 8 months, I was SUPERMAN. My mind was extremely clear, my thoughts were patterned and coherant, my creativity was high, and i was confident as hell and felt I could do anything I wanted to do in life. I was also happy.
Suddenly, in the span of a week or so(dont remember), with no physical trauma or no traumatic event in general, it all went away. I started feeling detached, couldnt process my thoughts, emotions and lost my previously superb memory. I wasnt happy, and it felt as if my neurons and neurotransmitters were all tangled up and not working. Lightheadedness, (no headaches though), and total loss of emotions. My detachment was crazy, didnt know why I was doing what I was doing and didnt feel any drive or motivation. Lost a bit of sex drive also.
After 2 years, my foggy head finally made me go to a psychiatrist, who has prescribed me cipralex(10mg). she said I was undergoing severe depression. Have taken it 1.5 weeks, and although havent felt any change in my major symptoms(loss of intelligence, thoughts, feeling), I am feeling a bit clearer in the head. dOnt know if this is a start or just a teaser. Feeling anxious about my future, and general anxiety is also there.
Feel like my head is trapped in a cage, and I cant be imaginative and intelligent with my self and others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.